For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Soma

If you've used Soma, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

You WILL build a tolerance to Soma
Date: 6/14/2006
I hurt my shoulder and I have been taking somas for a year now.... i get a prescription for 30tab. which is suppose to be for a week but it only last me 3 days at most. I noticed it started with one, then one and half, now 3 at time and then it became 16 tablets. I have knocked out not waking up, slurred speech and can barely walk. My husband just told me if I do not stop, he will take the kids from me and leave me. Why is it so hard to wean off this drug? I recommend for everyone to stay away from Somas, because you WILL build a tolerance and you won't stop until you loose everything or you kill yourself.... I am working on this as we speak... i want either or.

Black out
Date: 7/19/2013
In the past month, I totally blacked out while using soma. The first time I woke up in the hospital. Last night I woke up in my bed thanks to family members, but I don't know how I got there or what happened. I'm afraid I won't wake up the next time. Soma is a horrible medication

Soma for arrhythmia?
Date: 8/27/2013
My husband suffers from aryrhmias / atriel fib he has taken SOMA several times and it has stopped it every time, are there any studies to support this? His doctor acts like he's crazy!

AskDocWeb: We have seen no studies that would support your husband's idea. However there may be a combination physical/psychological explanation. It is possible for arrhythmia to result from emotional stress brought on by physical pain. Relieving the pain could possibly remove the cause of the stress. In that case Soma may indirectly provide some relief.

This is crazy
Date: 9/6/2013
I am 4 weeks post back fusion on the thoracic area(think that's right). The Dr. I have been seeing for 3 1/2 years suddenly after the worst surgery I've been threw yet went threw one of his freak outs and instead of keeping my pain medicines the same, even the surgeon said just stay on same meds(knowing this year is the year I finally will be fixed so I can ween off) decided to fight with me saying he just doesn't see how soma helps muscle pain (idiot)' put me on Valium 3 times a day for spasms which i tried before and didn't work, but being the trooper I am tried it and 2nd week after surgery while getting something to eat, some hot tea, and leaning over the counter writing a note for my husband because I knew he would be up before me and needed to tell him things about the dogs(their seniors)I awoke several hours later because the sun was up on my back on the hard laminate floor flat on my back, screamed for my husband because i was scared I fell after an 8 hr reconstructive back fusion (3rd one), husband had to hand feed me and then I crashed.

Now if he would of just left me alone and filled the same meds that wouldn't of happened. For some reason he also upped the kadian(morphine that hasn't made me sick because most do, to an extra 50 mg er at bedtime, plus take same in morning and same percocet with tylenol for break threw pain, up to 1 to 2 every 4 to 6 hours for past 4 yrs now. I have been threw hell and back because the 1st surgeon messed up my surgery that caused my L-5 to explode is why I have been on these meds. The only muscle relaxant thats worked has been soma. Because others have done stupid things that either caused death or something else I have to go without the help with muscle pain and trust me the percocet and kadian doesnt lower the pain any. Not until I take a soma it's then i get enough releif to fuction, talk, act normal, not stoned but everyone else had to ruin it and make it to hard for people that really need it, I'm so sick of this crap. I have tried many others and they dont work.

Today I went to a pain clinic and she acted like I wasn't going to find anyone to prescribe it because it's the same as heroin and shes not made me take a pee test, collected past medicine records and made comments on that. Never stops. I have been in non stop pain for 4 years because of that 1st messed up surgery. No lawyer would help. Was called a drug seeker from most Doctors. I Hate Indiana. Shes planning on changing my meds. I'm 1 month post hell surgery. What the heck is wrong with these doctors? Now I dont know where to go, who to see. I think its to early to take me off. I thought few months from now start weening but to just suddenly change everything after all this time I think is crazy. I get in bad pain. I'd like to see these doctors go threw this crap. I bet they would change their tune then. Anyone know of a understanding doctor in northwest Indiana?

AskDocWeb: Unfortunately it is not just Indiana. The Federal War on Drugs is affecting every doctor in the country. Of course no doctor wants to appear to be aiding drug abuse. The penalties for doing that have become so extreme that doctors are more and more reluctant to prescribe pain medication. The people you elect to the Senate and House of the Federal government are the only ones able to do something about this situation. This is what happens when you take treatment plans away from doctors and put government in charge of your healthcare.

KO's post
Date: 9/14/2013
I just wanted to comment on the SOMA page that I LOVE KO's response!!! YES YES I could have written EXACTLY the SAME thing including his accident, condition & RX's over a ten yr period. Thank you for writing that KO, I couldn't agree more!

AskDocWeb: KO's post is here.

Date: 10/19/2013
After taking soma (2 at a time) I get a sensation similar to taking too much DPH. Not a good feeling. Does Soma have antihistimines in it?

AskDocWeb: No. On the contrary, Soma can interact negatively with antihistamines as well as antidepressants, alcohol, sedatives, other pain relievers, anxiety medicines, other muscle relaxants, anticoagulants, nonsteroidal anti-inflammatory drugs (NSAIDs), or other salicylates.

Rash and itch?
Date: 12/4/2013
I hurt my back in 2008. And i was under a lot of stress, my doc put me on somas and i loved them! But after being on them for 4years i'm addicted. I get 90 pills for the mo. In a 24hr period i take three at a time total at the end of the day 9. Can this cause my body to break out in a rassh and itch?

AskDocWeb: According to the manufacturer, the recommended dose of Soma is 250 mg to 350 mg three times a day and at bedtime. Taking 9 one day is an overdose and may produce one or more of the following symptoms:
  • blurred vision
  • change in consciousness
  • confusion as to time, place, or person
  • difficult or troubled breathing
  • dilated or enlarged pupils (black part of the eye)
  • false or unusual sense of well-being
  • hallucinations
  • headache
  • holding false beliefs that cannot be changed by fact
  • inability to move the eyes
  • increased blinking or spasms of the eyelid
  • increased sensitivity of the eyes to light
  • irregular, fast or slow, or shallow breathing
  • loss of consciousness
  • muscle stiffness or tightness
  • pale or blue lips, fingernails, or skin
  • sticking out of the tongue
  • trouble with breathing, speaking, or swallowing
  • uncontrolled eye movements
  • uncontrolled twisting movements of the neck, trunk, arms, or legs
  • unusual excitement, nervousness, or restlessness
  • unusual facial expressions
  • weakness of the arms and legs
Get emergency help immediately if any of the above symptoms of overdose occur while taking Soma.

Although it is rare to develop a serious allergic reaction to this drug, that is possible. Get medical help right away if you notice any symptoms of a serious allergic reaction. This includes rash, itching/swelling (especially of the face, tongue, and/or throat), severe dizziness, or trouble breathing.

Soma report - 41 - 42 - 43 - 44 - Page 45 - 46 - 47 - Last Page 48

If you find this page useful share it with others. If you have used Soma, use the form below to add your review of Soma, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2007-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report soma and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page